The thing is, my period is a week late and it's been very regular for a long time. I don't know if it's the Rebif I just started that's causing it to be late or if I could be pregnant. I'm not taking any kind of birth control pill or anything, so I'm scared that if I am pregnant, I may be seriously hurting the baby with the Rebif and heading towards a miscarriage. I can't afford to go to the doctor for any help. Can any of you tell me if your MS meds have caused you period problems? I'd really appreciate it.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...